MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Codes Failure to Capture (1081); Difficult to Remove (1528); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.(b)(6).
 
Event or Problem Description
It was reported re-sheathing difficulties occurred.The target lesion lesion was located in the iliac artery.A 18x90/10fr uni plus 75cm wallstent endoprosthesis stent was used for treatment.When the physician deployed the stent they tried to retrieve to change the position.However, re-sheathing difficulties occurred.The procedure was completed with another of the same device.No patient complications were reported and the patient status was fine.
 
Additional Manufacturer Narrative
Age at time of event: 18 years or older.(b)(6).Device evaluated by mfr.: based on the potential root causes identified a visual and tactile examination identified no issues or damage with the delivery system which could potentially have contributed to the complaint incident.Visual and microscopic examination identified no damage to the stent cups or stent holder that could have contributed to the complaint incident.The device was received with the stent fully mounted onto the delivery system.The investigator deployed the stent with no resistance experienced.The stent cups and holder were undamaged.A visual inspection identified damage to the distal stent wires.This type of damage is consistent with the stent encountering resistance during deployment.No issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8125738
Report Number2134265-2018-63457
Device Sequence Number1732226
Product Code JCT
UDI-Device Identifier08714729204084
UDI-Public08714729204084
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/05/2020
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0022614045
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2019
Initial Date Received by Manufacturer 11/16/2018
Supplement Date Received by Manufacturer01/20/2019
Initial Report FDA Received Date12/03/2018
Supplement Report FDA Received Date02/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR